| Catalog Number |
5407120440 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 11 events were reported for this quarter.Product return status: 2 devices were received.9 devices were evaluated based on historical data analysis.Additional information: 11 devices were not reprocessed or reused.
Event or Problem Description
This report summarizes 11 events for the failure: overheating of device.- 2 events had insufficient information.- 8 events had no health consequences or impact.- 1 event had problem identified during non-clinical procedure; there was no patient involvement.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between april 1 ¿ june 30, 2025.This report summarizes 11 events for the failure: overheating of device.- 2 events had insufficient information.- 8 events had no health consequences or impact.- 1 event had problem identified during non-clinical procedure; there was no patient involvement.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99054.Supplemental rationale, corrected data: b5, h6, h11.11 previously reported events were included in this follow-up record.Product return status, 2 devices were received.9 devices were evaluated based on historical data analysis.Evaluation findings (results/components) 1 device: degradation problem identified, no device problem found / part/component/sub-assembly term not applicable 1 device: wear problem, no device problem found / part/component/sub-assembly term not applicable 9 devices: degradation problem identified, lubrication problem identified, overheating problem identified / part/component/sub-assembly term not applicable product disposition 2 devices: scrapped by stryker 9 devices: product not received.